Day Nurse will relieve cold and flu symptoms for up to four hours at a time, when you need relief without drowsiness. Product highlights: For oral use only. It is important to shake the bottle for at least 10 seconds before use. Always use the measuring cup provided. Take a maximum of 4 doses (120ml) in any 24 hours. Allow at least 4 hours between doses. Do not take more than 3 doses (90ml) in any 24 hours if you are taking a night-time dose of a paracetamol-containing product at bedtime. Always use the lowest effective amount to relieve your symptoms. Do not take for more than 7 days. Do not take more medicine than the leaflet tells you to. Do not take if you are under 16 years.

Day Nurse Liquid - 240ml

SKU: k0394
£8.99Price
  • Medicines are non refundable. Any other unopened product has to be returned within 48 hours of receving the product in order to receive a refund.